

2025 臺灣高教雙語教育論壇 EMI Horizons: Opportunities and Challenges Ahead

Time: 2025.05.17-18 (SAT-SUN)

Venue: Roya Lecture Building, National Taiwan University (國立臺灣大學博雅教學館)

Day 1 (5.17_SAT)

Time		Program		
09:30	Registration	tion		
10:00-	Opening	Po-Chiao LIN (林伯樵), Chief Secretary, MOE		10min
10:20	remarks	Wen-Chang CHAN (陳文章), President, NTU		10min
	Moderator	Hsiao-Wei YUAN (袁孝維) , VP for International Affairs, NTU		
10:20-	Keynote Speaker	Global Talent Preparation in Higher Education (暫定)		30min
		Huey-Jen SU (蘇慧貞), Former President, NCKU		
	Keynote Speaker	NTU Talent Cultivation and Biling	ual Education	30min
		Shih-Torng DING (丁詩同), Execu	tive Vice President, NTU	
12:30	Break			10min
	Keynote Speaker	EMI in Action: Fulbright Perspecti	ves	30min
		Randall L. NADEAU (那原道), Executive Director, Fulbright Taiwan		
	Panel	Moderator VP YUAN		30min
	Discussion	Panelist President SU, EVP DING,	Executive Director NADEAU	
12:30- 14:00	Lunch break,	Poster Session (NCCU, NCKU, NTHU, NTNU, NTU, NTUST)		
	Concurrent Sessions	Quality Assurance in EMI	For Better ESAP: Assessment,	90min
14.00		Moderator Shan-Yun HUANG (黄山耘), NTU	Teaching, Research Moderator Chen-Hsiu KUO (郭貞秀), NTU	
14:00- 15:30		Speaker Yeu-Ting LIU (劉字挺), NTNU	Speaker Chen-Hsiu KUO (郭貞秀), NTU	
		May-Ru CHEN (陳美如) &	Ting FANG (方挺) &	
		Peng-Jie WONG (翁鵬絮), NSYSU	Chia-Cheng CHIEN (簡嘉里), NTUST	
		Mary GOODRICH (谷梅里) &	Joyce S. CHIN (金韶), LTTC	
15:30	Break	Yi-Ju LAI (賴恰如), Fulbright NTU		20min
15.50	Concurrent Sessions	EMI-Teaching Assistant	Sim Classroom: Pedagogical	90min
		Training Design	Strategy Workshop	
15:50-		Moderator	(Maximum participants *20)	(45min)
17:20		Chenhao CHIU (邱振豪), NTU		
		Speaker Sonya Ya-Chu FAN (范雅筑), NTNU		
		臺灣大學代表 (待更新)		
17:20	Wrap-up			



Day 2 (5.18_SUN)

Time	me Program				
09:00	Registration				
09:20- 09:50	Special Session	EMI Development: Issues and Solutions Fulbright, Taiwan	30min		
	EMI Practice: Case Sharing		60min		
09:50- 10:50	Moderator	Hsiao-Wei YUAN (袁孝維) Vice President for International Affairs, NTU			
	Speaker	Angela FRATTAROLA Director, Language and Communication Center, NTU-SG			
	Speaker	Eiji NAWATA Director, ASEAN Center, KU			
	Speaker	Natalie KONOMI Vice President for International Affairs and Diversity, KYUDAI			
10:50	Break		10min		
	EMI Practice and Benchmarking		90min		
11:00-	Moderator	Shih-Torng DING (丁詩同) Executive Vice President, NTU			
	Speaker	Byungmin LEE Professor, Department of English Language Education, SNU			
	Speaker	Yvonne FOLEY Senior Lecturer, Moray House School of Education and Sport, UoE			
12:30		Tracy COSTLEY Senior Lecturer, Department of Language and Linguistics, Essex			
	Roundtable	Moderator EVP DING Panelist (in surname alphabetical order) Senior Lecture FOLEY Professor LEE Meihui LIU (劉美慧), VP for Academic Affairs, NTNU Shu-chen OU (歐淑珍), VP for Academic Affairs, NSYSU Wen-Li TSOU (鄒文莉), Director, EMI PD Center, NCKU			
12:30- 12:50	Closing Remarks	Hung-Jen WANG (王泓仁) Vice President for Academic Affairs, NTU			



Abbreviation | (alphabetical order)

EMI	English as a Medium of Instruction		
ESAP	English for Specific Academic Purposes		
Essex	University of Essex		
KU	Kyoto University		
KYUDAI	Kyushu University		
LTTC	The Language Training & Testing Center		
MOE	Ministry of Education, Taiwan		
NCCU	National Chengchi University		
NCKU	National Cheng Kung University		
NSYSU	National Sun Yat-Sen University		
NTHU	National Tsing Hua University		
NTNU	National Taiwan Normal University		
NTU	National Taiwan University		
NTUST	National Taiwan University of Science and Technology		
NTU-SG	Nanyang Technological University		
SNU	Seoul National University		
UoE	University of Edinburgh		